# SDR MALA010494

- Difficulty date: May 15, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 450
- System (JASC): 3418 · Stall Warning System
- Part: Transmitter
- Part number: 861CAR
- Part serial: 01163
- Condition: Defective
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT STALL FAIL LIGHT ILLUMNATES MULTIPLE TIME INFLIGHT.  LIGHT ILLUMINATES MASTER CAUTION AND SINGLE CHIME.  LIGHT GOES OUT ON OWN AFTER ABOUT ONE SECOND.  CAME ON APPROXIMATELY THIRTY TIMES.  AIR RETURN TO DTW.  MAINTENANCE REPLACED RT ANGLE OF ATTACK TRANSMITTER P/N 861CAR, S/N ON 00082, S/N OFF 01163.  ALL CHECKS GOOD.
